SZ - evaluation of dopamine

Watch this thread
zuzannasendor18
Badges: 11
Rep:
? You'll earn badges for being active around the site. Rep gems come when your posts are rated by other community members.
#1
Report Thread starter 4 months ago
#1
Some people will not show as much, improvement when taking antipsychotic drugs as other sufferers, with some people showing no improvement at all.

Is this is an issue ? I feel like it is but I can’t think of any reasons as to why it could be an issue
0
reply
Squiggles1238
Badges: 17
Rep:
? You'll earn badges for being active around the site. Rep gems come when your posts are rated by other community members.
#2
Report 4 months ago
#2
Ive sent you a private message
0
reply
zuzannasendor18
Badges: 11
Rep:
? You'll earn badges for being active around the site. Rep gems come when your posts are rated by other community members.
#3
Report Thread starter 4 months ago
#3
(Original post by Squiggles1238)
Ive sent you a private message
I think it as an issue right? (Some people will not show as much, improvement when taking antipsychotic drugs as other sufferers, with some people showing no improvement at all)
0
reply
Squiggles1238
Badges: 17
Rep:
? You'll earn badges for being active around the site. Rep gems come when your posts are rated by other community members.
#4
Report 4 months ago
#4
(Original post by zuzannasendor18)
I think it as an issue right? (Some people will not show as much, improvement when taking antipsychotic drugs as other sufferers, with some people showing no improvement at all)
yes it would be an issue, because if symptoms persist after decreasing the levels of dopamine, then it means that higher levels of dopamine does not cause symptoms of schizophrenia, otherwise antipsychotics would have an impact on all of its users
0
reply
zuzannasendor18
Badges: 11
Rep:
? You'll earn badges for being active around the site. Rep gems come when your posts are rated by other community members.
#5
Report Thread starter 4 months ago
#5
(Original post by Squiggles1238)
yes it would be an issue, because if symptoms persist after decreasing the levels of dopamine, then it means that higher levels of dopamine does not cause symptoms of schizophrenia, otherwise antipsychotics would have an impact on all of its users
Thank youuuu
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Y13's - If you haven't confirmed your firm and insurance choices yet, why is that?

I am waiting until the deadline in case anything in my life changes (14)
20.9%
I am waiting until the deadline in case something else changes (e.g. exams/pandemic related concerns) (7)
10.45%
I am waiting until I can see the unis in person (4)
5.97%
I still have more questions before I make my decision (10)
14.93%
No reason, just haven't entered it yet (16)
23.88%
Something else (let us know in the thread!) (16)
23.88%

Watched Threads

View All